# SDR ABXA030407

- Difficulty date: October 13, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 60,977 hours, 72,674 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59203192
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 CRACKED LEFT AND RIGHT FLANGES SM 243 - 245.  REPLACED LONGERON 30, STA 230 - 265 IAW REA D953-48386MR.
